MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC15; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC15; ANTI-REFLUX IMPLANT
Catalog Number LXC15
Health Effect - Clinical Codes Pain (1994); Vomiting (2144); No Code Available (3191)
Date of Event 10/21/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please attempt to get medical records, manometry results and device availability.
 
Event or Problem Description
It was reported, continues to maintain the same issues post explant of the linx device.Implanted in (b)(6) 2014 by dr.(b)(6) at (b)(6).Explanted 18 months later by dr.(b)(6) at (b)(6) on (b)(6) 2015.After six months of continuous severe pain, scar tissue growth, and esophageal spasms, the patient looked for a second opinion because dr.(b)(6) told the patient to keep working the device, the patient found dr.(b)(6) at (b)(6).They prescribed her with medication to alleviate the pain.Six months after the implant she was barely able to work.Dr.(b)(6) told her to dilate the scar tissue.In twelve months, they did five dilations.She kept telling him that more scar tissue was growing, and he did not agree with her.During that twelve months dr.(b)(6) conducted barium swallow studies.They could see food or liquid pool, or spasm above and then fall down.They would then do another dilation.After the patients fifth dilation she was in severe pain and was unable to keep food or liquid down, it would reach the device and would come back up.They did another barium swallow and that was when dr.(b)(6) removed the device.She has had to change to soft foods 24/7.She is having pooling.The wave of ¿parosofits¿, her thirties have been taken from her.She has had two manometry studies, done since removing the device and there has been no change in the ¿parosofit¿ wave.18 months with it and 5 dilations done to try and stretch the scar tissue that got too tight and the slow motility device was causing¿only to have it removed after those 18 months due to zero peristalsis left in.(b)(6).
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Additional information was received that this event was previously reported under 3008766073-2015-00048.All additional information has been filed under 3008766073-2019-00304.If further details are received at a later date all information will continue to be submitted under 3008766073-2019-00304.
 
Additional Manufacturer Narrative
(b)(4).Additional information received: medical records attached.

Brand Name
LXC15
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8470114
Report Number3008766073-2019-00304
Device Sequence Number13847090
Product Code LEI
UDI-Device Identifier00855106005165
UDI-Public00855106005165
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLXC15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer04/11/2019
04/11/2019
06/04/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/07/2019
05/07/2019
06/05/2019
Patient Sequence Number1